| Model Number |
C407699 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation results will be provided in a subsequent submission.
Event or Problem Description
During the procedure, a leak was noted from the hemostasis valve.Another sheath was used to complete the procedure with no consequences to the patient.
Additional Manufacturer Narrative
One 19f ultimum introducer sheath was received for evaluation.The dilator was also received.The reported event of a leak was confirmed.Air aspirated into the syringe during functional testing.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing, resulting in a hole, was noted on the seal.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seal and subsequent leak is consistent with damage during use.